# SDR 96ZZZX3971

- Difficulty date: December 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N504MM
- Make and model: Bac AVRO146RJ100
- Aircraft serial: E3221
- Engine: Lyc ALF502*
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 4
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

RNG - FLT 160 - ABORTED TAKEOFF DUE TO N1 ENGINE NR 4 FALL 3 PERCENT OF N1 TARGET 96.8 OAT REPORTED 12 OC.  ENGINE NR 4 WAS CHECKED AND PERFORMED SEQUENCE OF MAINTENANCE CONTROL CENTER EDR NR 086.  TEST ON GROUND IS OK.  MODE AUTO AND MANUAL.  HOURS, 2,912.  CYCLES, 2,780.
